# SDR SWAA2022083037806

- Difficulty date: August 2, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 WL208.1 AND RBL55 AT FWD GALLEY AREA 2022-418368 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES500000; S/N: 112820015; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820015; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[05] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[06] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23.;[07] REPAIRED FLOOR BEAM LOCATED BS294.5 WL208.1 AND RBL55 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-2R-16. SEE INDIVIDUAL SIGN-OFF BELOW;[08] REPAIRED FLOOR BEAM LOCATED BS294.5 WL208.1 AND RBL55 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-2R-16. RII ;SEE INDIVIDUAL SIGN-OFF BELOW.
